Medical and Dental Consultants’ Association of Nigeria
Home - About us - Editorial board - Search - Ahead of print - Current issue - Archives - Submit article - Instructions - Subscribe - Advertise - Contacts - Login 
  Users Online: 566   Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
 

    Article Cited by others

ARTICLE

Severe idiosyncratic drug reaction (Lyells syndrome) after ingesting dihydroartemisinin

Ugburo A O, Ilombu C A, Temiye E O, Fadeyibi I O, Akinolai O I

Year : 2009| Volume: 12| Issue : 2 | Page no: 224-227

   This article has been cited by
 
1 Immunomodulatory effects of antimicrobial agents. Part II: Antiparasitic and antifungal agents
Labro, M.-T.
Expert Review of Anti-Infective Therapy. 2012; 10(3): 341-357
[Pubmed]  [Google Scholar]
2 Severe idiosyncratic drug reactions with epidermal necrolysis: A 5-year study
Fadeyibi, I.O. and Ademiluyi, S.A. and Ajose, F.O. and Jewo, P.I. and Akinola, O.I.
Indian Journal of Plastic Surgery. 2011; 44(3): 467-473
[Pubmed]  [Google Scholar]
3 Severe idiosyncratic drug reaction (lyellæs syndrome) after ingesting dihydroartemesinin: Alternative interpretations
Oshikoya, K.A.
Nigerian Journal of Clinical Practice. 2010; 13(1): 118-119
[Pubmed]  [Google Scholar]
4 Establishing pharmacovigilance programs in resource-limited settings: The example of treating malaria
Mehta, U., Allen, E., Barnes, K.I.
Expert Review of Clinical Pharmacology. 2010; 3(4): 509-525
[Pubmed]  [Google Scholar]
5 Drug-induced acute dystonia in a 7 year old child following the use of artesunate-amodiaquine: A case report
Fajolu, I.B., Lesi, F.E.A.
International Journal of Risk and Safety in Medicine. 2010; 22(2): 111-114
[Pubmed]  [Google Scholar]

 

Read this article